# SDR IXXA070001O

- Difficulty date: January 5, 2007
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 98,559 hours, 31,670 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Valve
- Condition: Leaking
- Location: Hyd System
- Part time: 98,559 hours, 31,670 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM KBNA, AFTER THE FLAPS WERE RAISED, THE CREW NOTICED THE HYDRAULIC QUANTITY DECREASING.  THE CREW PERFORMED LOSS OF HYDRAULIC CHECKLIST AND RETURNED TO KBNA AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE RIGHT WHEEL WELL SOAKED IN HYDRAULIC FLUID.  FURTHER INSPECTION FOUND THE  WING SLOT CONTROL VALVE LEAKING FROM DETERIORATED PACKINGS AT THE CENTER MOUNT BOLT.  MAINTENANCE REMOVED AND REPLACED THE DEFECTIVE PACKINGS AND REINSTALLED THE WING SLOT CONTROL VALVE.  MAINTENANCE RESERVICED AUXILIARY HYDRAULIC.  SYSTEM AND RAN ENGINES AS REQUIRED TO REFILL THE HYDRAULIC SYSTEM.  NO LEAKS NOTED AND THE OPERATIONAL CHECK WAS GOOD IAW ATI DC-8 ERH 70.01 AND DC-8 M/M 2
